Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 31, No. 2, pp. 309-330 (2015)

Estimating the error of the numerical solution of linear differential equations with constant coefficients via Walsh polynomials

György Gát and Rodolfo Toledo

College of Nyíregyháza

Abstract: Our aim is to deal with the numerical solution of differential equations by Walsh polynomials approach. In this paper we simplify the procedure of C.F. Chen and C.H. Hsiao for one linear differential equation with constant coefficients in order to do a thorough analysis of errors. In this regard we introduce a faster method to obtain the values of the numerical solution.

Keywords: Numerical solution of differential equations, Walsh polynomials.

Classification (MSC2000): 65L05; 42C10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition